# SDR YENA20130322063

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 50,135 hours, 18,867 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA37426
- Condition: Failed
- Location: Entertain Sys
- Part time: 20,501 hours, 7,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 760 AUA-BOS, CREW DECLARED AN EMERGENCY AND AIR RETURN TO AUA DUE TO AFT AVIONICS SMOKE INDICATION.  CREW FOLLOWED QRH PROCEDURES.  PERFORMED LTV SMOKE INSPECTION IAW TSM 23-39-00-810-801-A.  PERFORMED ELECTRICAL SMELL IN AVIONICS INSPECTION IAW TSM 24-00-00-810-823-A.  REMOVED AND REPLACED LIVE TV COOLING FAN ASSEMBLY.  OPS CHECK GOOD.  ALL WORK WAS IAW 23-39-00.
